RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2013, Volume 77, Issue 2, Pages 139–164 (Mi izv7941)  

This article is cited in 2 scientific papers (total in 2 papers)

Moduli spaces of model surfaces with one-dimensional complex tangent

I. B. Mamai

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We consider the moduli spaces $\mathcal{M}(n,K)$ that parametrize the set of mutually inequivalent model surfaces. We construct the spaces $\mathcal{M}(1,K)$ for $K\le13$ and prove some results on the structure of $\mathcal{M}(1,K)$ for arbitrary $K$.

Keywords: multidimensional complex analysis, CR-manifold, invariant theory.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-3476.2010.1
Vitushkin Scholarship


DOI: https://doi.org/10.4213/im7941

Full text: PDF file (600 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2013, 77:2, 354–377

Bibliographic databases:

UDC: 517.55+512.745.2
MSC: 32V40, 32G13, 20G20
Received: 02.12.2011
Revised: 13.06.2012

Citation: I. B. Mamai, “Moduli spaces of model surfaces with one-dimensional complex tangent”, Izv. RAN. Ser. Mat., 77:2 (2013), 139–164; Izv. Math., 77:2 (2013), 354–377

Citation in format AMSBIB
\Bibitem{Mam13}
\by I.~B.~Mamai
\paper Moduli spaces of model surfaces with one-dimensional complex tangent
\jour Izv. RAN. Ser. Mat.
\yr 2013
\vol 77
\issue 2
\pages 139--164
\mathnet{http://mi.mathnet.ru/izv7941}
\crossref{https://doi.org/10.4213/im7941}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3097570}
\zmath{https://zbmath.org/?q=an:06170775}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013IzMat..77..354M}
\elib{http://elibrary.ru/item.asp?id=20359175}
\transl
\jour Izv. Math.
\yr 2013
\vol 77
\issue 2
\pages 354--377
\crossref{https://doi.org/10.1070/IM2013v077n02ABEH002639}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000318276000006}
\elib{http://elibrary.ru/item.asp?id=20442952}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84877066278}


Linking options:
  • http://mi.mathnet.ru/eng/izv7941
  • https://doi.org/10.4213/im7941
  • http://mi.mathnet.ru/eng/izv/v77/i2/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Sabzevari, “Moduli spaces of model real submanifolds: Two alternative approaches”, Sci. China Math., 58:11 (2015), 2261–2278  crossref  mathscinet  zmath  isi  elib  scopus
    2. Sabzevari M., “Biholomorphic Equivalence to Totally Nondegenerate Model Cr Manifolds”, Ann. Mat. Pura Appl., 198:4 (2019), 1121–1163  crossref  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:271
    Full text:69
    References:33
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020